# SDR AWXA200200104

- Difficulty date: February 3, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 38,291 hours, 17,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3080
- Condition: Dented
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - GROUND DAMAGE - "O" - DURING WALK AROUND DAMAGE TO THE FUSELAGE SKIN WAS FOUND JUST AFT OF THE RADOME ON BELLY OF AIRCRAFT AT FS 01. MAINTNENANCE PERFORMED HFEC INSPECTION ON OUTSIDE SKIN AND INTERNAL SURROUNDING STRUCTURE, NO DEFECTS WERE NOTED. TEMPORARY FASTENERS WERE INSTALLED AS PER AWA ER 26-5330-02036-SS2 SHT 2, PERMANENT FASTENERS MUST BE INSTALLED WITHIN 2500 FLIGHT CYCLES. DOUBLER WAS FABRICATED FOR REPAIR AND DAMAGED AREA PLACED ON MONITOR, CONTROL # 220150. **SUPPLEMENTAL SDR WILL BE SUBMITTED UPON COMPLETION OF REPAIR.
